# SDR VNAA0312013

- Difficulty date: December 21, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 22,442 hours, 19,594 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A LAV SMOKE FAIL INDICATION.  THE CREW CYCLED THE CIRCUIT BREAKER AND THE MESSAGE CLEARED, THERE WAS NO EVIDENCE OF SMOKE.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
